Skip to content
Includes Expert Content
Sinus - Dizziness
avatar
mak2012 posted:
I have ready many of the discussions with all people having similar issues. What I am finding out is that all the symptoms are relating to high anxiety. When I stop and take deep breathes and chill, the issues disappear.
Reply
 
avatar
Rod Moser, PA, PhD responded:
That may certainly be the case for you, but anxiety is unlikely to be a universal cause for other people.


Helpful Tips

Most People with a penicillin allergy can safely take cephalosporinsExpert
Medical providers have always been taught that if you are allergic to penicillin, you have a greater chance of also being allergic to a ... More
Was this Helpful?
30 of 61 found this helpful

Expert Blog

Focus on Flu

Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.